# SDR CA150217006

- Difficulty date: February 4, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 5,874 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 10155008725
- Condition: Unserviceable
- Location: Cabin Air
- Part time: 5,865 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT MADE AN UNSCHEDULED RETURN TO BASE & THE PILOTS REPORTED THAT THERE WERE ENVIRONMENTAL FUMES COMING FROM THE OVERHEAD GASPERS & VENTS.  INITIATED TROUBLESHOOTING & INSPECTION USING COMPUTER ENVIRONMENTAL SOFTWARE.  RT HEAT EXCHANGER BY PASS VLV WAS SHOWING FAILED, SCREWS ATTACHING THE BUTTERFLY VLV TO THE SHAFT HAD BACKED OUT CAUSING THE VLV TO MOVE OUT OF POSITION.  THIS CAUSED UNCONTROLLABLE AIR FLOW & EXCESSIVE HEAT IN THE CABIN.  DUE TO THIS FAILURE HEAT DAMAGE WAS DONE TO THE FOLLOWING DUCT ASSEMBLIES, PN`S 300-0674-1, 300-0678-1, 300-0676-1, 300-0677-1, PANEL PN 300-1505.  THE TEMP CONTROLLER PN 300-0750-3 WAS REPLACED WITH A SERVICEABLE UNIT DUE TO A COMMUNICATION FAILURE IN THE ADD HEAT COMMAND & THE AFT POSITION.  AFT BLOWER PN 300-0271-1 WAS REPLACED WITH A SERVICEABLE UNIT.  THE AFT EVAPORATOR WAS REPLACED DUE TO HEAT DAMAGE OF THE SHROUD.  ENVIRONMENTAL FUNCTION & SYS CHECKS WERE CARRIED OUT IAW MM CHAPTER 21.  THE SYS CHECKED SERVICEABLE & THE ACFT WAS RELEASED SUBJECT TO A SATISFACTORY TEST FLIGHT.  A SATISFACTORY TEST FLIGHT WAS COMPLETED & THE ACFT WAS RETURNED TO SERVICE.  WE HAVE HAD SEVERAL ISSUES IN THE PAST WITH THIS ACFT & HEATING & ENVIRONMENTAL ISSUES.
